# SDR ARWA0010503

- Difficulty date: May 25, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 64,868 hours, 18,373 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO TNCC (CURAZAO) LOSS OF HYDRAULIC FLUID.  PERFORMED EMERGENCY CHECKLIST AS PER ARROW AIR PROCEDURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED O-RING FROM NR 3 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE ELBOW IAW MM 29-10-12, LEAK CKD OK, OPERATIONAL CKD DURING RUN UP IAW MM 71-00.
